# SDR USAASB98023

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE FORWARD, CENTER AND AFT CABIN OVERHEAD EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE THREE BATTERY PACKS AT EACH INDIVIDUAL OVERHEAD LIGHT.  OPERATIONAL CHECK GOOD.  (M)
